# SDR SWAA074425

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 64,817 hours, 59,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C34812
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LEFT WING NR 2 FLAP TRACK CORRODED AT REAR SPAR.  REPAIRED FLAP TRACK PER SRM.
